Optimal robust insurance with a finite uncertainty set
Year of publication: |
2019
|
---|---|
Authors: | Asimit, Alexandru V. ; Hu, Junlei ; Xie, Yuantao |
Published in: |
Insurance / Mathematics & economics. - Amsterdam : Elsevier, ISSN 0167-6687, ZDB-ID 8864-X. - Vol. 87.2019, p. 67-81
|
Subject: | Optimal reinsurance | Risk measure | Robust optimisation | Second order conic programming | Uncertainty modelling | Risiko | Risk | Theorie | Theory | Mathematische Optimierung | Mathematical programming | Rückversicherung | Reinsurance | Entscheidung unter Unsicherheit | Decision under uncertainty | Risikomaß | Robustes Verfahren | Robust statistics | Risikomodell | Risk model |
-
Robust and Pareto optimality of insurance contracts
Asimit, Alexandru V., (2017)
-
Cai, Jun, (2024)
-
Optimal reinsurance to minimize the discounted probability of ruin under ambiguity
Li, Danping, (2019)
- More ...
-
Optimal Robust Insurance with a Finite Uncertainty Set
Asimit, Alexandru Vali, (2019)
-
Optimal non-life reinsurance under Solvency II regime
Asimit, Alexandru V., (2015)
-
Robust and Pareto optimality of insurance contracts
Asimit, Alexandru V., (2017)
- More ...